EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Zero probability choices"
Narrow search

Narrow search

Year of publication
Subject
All
Luce rule 2 Probability theory 2 Random choice 2 Wahrscheinlichkeitsrechnung 2 Zero probability choices 2 Arbitrary menus 1 Cyclical Independence 1 Erwartungsnutzen 1 Expected utility 1 Präferenztheorie 1 Stochastic path independence 1 Stochastic process 1 Stochastischer Prozess 1 Supermodularity 1 Theorie 1 Theory 1 Theory of preferences 1
more ... less ...
Online availability
All
Free 1 Undetermined 1
Type of publication
All
Article 2
Type of publication (narrower categories)
All
Article in journal 2 Aufsatz in Zeitschrift 2
Language
All
English 2
Author
All
Doğan, Serhat 1 Rodrigues-Neto, José A. 1 Ryan, Matthew 1 Taylor, James 1 Yıldız, Kemal 1
Published in...
All
Games and economic behavior 1 Mathematical social sciences 1
Source
All
ECONIS (ZBW) 2
Showing 1 - 2 of 2
Cover Image
A stricter canon : General Luce models for arbitrary menu sets
Rodrigues-Neto, José A.; Ryan, Matthew; Taylor, James - In: Mathematical social sciences 136 (2025), pp. 1-4
Persistent link: https://www.econbiz.de/10015532453
Saved in:
Cover Image
Odds supermodularity and the Luce rule
Doğan, Serhat; Yıldız, Kemal - In: Games and economic behavior 126 (2021), pp. 443-452
Persistent link: https://www.econbiz.de/10012616734
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...